# SDR SWAA013425

- Difficulty date: December 29, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N503SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24180
- Aircraft time: 38,701 hours, 38,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 6556633
- Condition: Loose
- Location: Mid Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT LIGHT LENS LOOSE. SECURED LENS PER MM.
